# SDR AALA202209123727

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 33,924 hours, 18,438 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2079113AC
- Part serial: 0254707
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 15,814 hours, 9,108 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: QNH FLASHED STD DESCENDING THROUGH 250. LEVEL 230 STILL FLASHING. DESCENDED THROUGH 180 STD PUSH AND NOT FLASHING. GOT CABIN PRESSURE LOW DIFFERENTIAL PRESSURE SAFETY VALVE OPEN ECAM MESSAGE. UNABLE TO CONTROL CABIN PRESSURE IN MANUAL MODE. TURNED OFF BOTH PACKS OPENED RAM AIR VALVE LANDED ON GROUND SAFETY VALVE CLOSED AND SWITCHED TO SYSTEM 2. OPERATED NORMAL PACKS ON RAM AIR CLOSED. MAINTENANCE REPLACED OUT FLOW VALVE (AALA202209126329) AND #1 CABIN PRESSURE CONTROLLER (AALA202209123727) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
